# SDR 95ZZZX5564

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: M/R Mast
- Part time: 566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST BELLOWS IS TORN AROUND CLAMP AND FOLD AREAS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
